Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 948749, 13 pages
http://dx.doi.org/10.1155/2014/948749
Research Article

Convergence Properties and Fixed Points of Two General Iterative Schemes with Composed Maps in Banach Spaces with Applications to Guaranteed Global Stability

1Institute of Research and Development of Processes, University of the Basque Country, Campus of Leioa (Bizkaia), P.O. Box 644, Barrio Sarriena, 48940 Leioa, Spain
2Department of Telecommunications and Systems Engineering, Universitat Autònoma de Barcelona (UAB), 08193 Barcelona, Spain

Received 29 January 2014; Revised 27 May 2014; Accepted 28 May 2014; Published 22 June 2014

Academic Editor: Haydar Akca

Copyright © 2014 Manuel De la Sen and Asier Ibeas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. J. Cho, Z. Kadelburg, R. Saadati, and W. Shatanawi, “Coupled fixed point theorems under weak contractions,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 184534, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. K. Nashine and M. S. Khan, “An application of fixed point theorem to best approximation in locally convex space,” Applied Mathematics Letters, vol. 23, no. 2, pp. 121–127, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. S. Khan, K. P. R. Rao, and K. R. K. Rao, “Some fixed point theorems in D*-cone metric spaces,” Journal of Advanced Studies in Topology, vol. 2, no. 2, pp. 37–45, 2011. View at Google Scholar · View at MathSciNet
  4. Y. H. Yao, Y. C. Liou, and S. M. Kang, “An iterative approach to mixed equilibrium problems and fixed point problems,” Fixed Point Theory and Applications, vol. 2013, article 183, 2013. View at Publisher · View at Google Scholar
  5. A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “Increasing the convergence order of an iterative method for nonlinear systems,” Applied Mathematics Letters, vol. 25, no. 12, pp. 2369–2374, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “Steffensen type methods for solving nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 236, no. 12, pp. 3058–3064, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. J. Miñambres and M. de la Sen, “Application of numerical methods to the acceleration of the convergence of the adaptive-control algorithms: the one dimensional case,” Computers & Mathematics with Applications, vol. 12, no. 10, pp. 1049–1056, 1986. View at Publisher · View at Google Scholar
  8. V. I. Istrăţescu, Fixed Point Theory: An Introduction, vol. 7 of Mathematics and Its Applications, D. Reidel Publishing, Dordrecht, The Netherlands, 1979. View at MathSciNet
  9. S. Y. Cho, W. L. Li, and S. M. Kang, “Convergence analysis of an iterative algorithm for monotone operators,” Journal of Inequalities and Applications, vol. 2013, article 199, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. I. K. Argyros, Y. J. Cho, and S. K. Khattri, “On a new semilocal convergence analysis for the Jarratt method,” Journal of Inequalities and Applications, vol. 2013, article 194, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. R. Torregrosa, I. K. Argyros, C. B. Chun, A. Cordero, and F. Soleymani, “Iterative methods for nonlinear equations or systems and their applications,” Journal of Applied Mathematics, vol. 2013, Article ID 656953, 2 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Jleli, E. Karapınar, and B. Samet, “Best proximity point results for MK-proximal contractions,” Abstract and Applied Analysis, vol. 2012, Article ID 193085, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. V. Azhmyakov, M. Basin, and J. Raisch, “A proximal point based approach to optimal control of affine switched systems,” Discrete Event Dynamic Systems, vol. 22, no. 1, pp. 61–81, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. de la Sen and R. P. Agarwal, “Fixed point-type results for a class of extended cyclic self-mappings under three general weak contractive conditions of rational type,” Fixed Point Theory and Applications, vol. 2011, article 102, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. C. Park and T. M. Rassias, “Fuzzy stability of an additive-quartic functional equation: a fixed point approach,” in Functional Equations in Mathematical Analysis, pp. 247–260, Springer, New York, NY, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H. A. Kenary, S. Y. Jang, and C. Park, “A fixed point approach to the Hyers-Ulam stability of a functional equation in various normed spaces,” Fixed Point Theory and Applications, vol. 2011, article 67, 2011. View at Publisher · View at Google Scholar
  17. M. de la Sen, “Linking contractive self-mappings and cyclic Meir-Keeler contractions with Kannan self-mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 572057, 23 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Jleli, E. Karapınar, and B. Samet, “A best proximity point result in modular spaces with the Fatou property,” Abstract and Applied Analysis, vol. 2013, Article ID 329451, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. H. K. Pathak and N. Shahzad, “Some results on best proximity points for cyclic mappings,” Bulletin of the Belgian Mathematical Society, Simon Stevin, vol. 20, no. 3, pp. 559–572, 2013. View at Google Scholar · View at MathSciNet
  20. M. de la Sen and E. Karapinar, “Best proximity points of generalized semicyclic impulsive self-mappings: applications to impulsive differential and difference equations,” Abstract and Applied Analysis, vol. 2013, Article ID 505487, 16 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. D. Dey, A. Kumar Laha, and M. Saha, “Approximate coincidence point of two nonlinear mappings,” Journal of Mathematics, vol. 2013, Article ID 962058, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. D. Dey and M. Saha, “Approximate fixed point of Reich operator,” Acta Mathematica Universitatis Comenianae, vol. 82, no. 1, pp. 119–123, 2013. View at Google Scholar · View at MathSciNet
  23. M. de la Sen and A. Ibeas, “Asymptotically non-expansive self-maps and global stability with ultimate boundedness of dynamic systems,” Applied Mathematics and Computation, vol. 219, no. 22, pp. 10655–10667, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. de la Sen, R. P. Agarwal, and R. Nistal, “Non-expansive and potentially expansive properties of two modified p-cyclic self-maps in metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 14, no. 4, pp. 661–686, 2013. View at Google Scholar · View at MathSciNet
  25. N. Hussain, A. Latif, and P. Salimi, “Best proximity point results for modified Suzuki α-ψ-proximal contractions,” Fixed Point Theory and Applications, vol. 2014 article 10, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. Ashyralyev and Y. A. Sharifov, “Optimal control problem for impulsive systems with integral boundary conditions,” in Proceedings of the 1st International Conference on Analysis and Applied Mathematics (ICAAM '12), vol. 1470, pp. 12–15, Gumushane, Turkey, October 2012. View at Publisher · View at Google Scholar · View at Scopus
  27. X. D. Li, H. Akca, and X. L. Fu, “Uniform stability of impulsive infinite delay differential equations with applications to systems with integral impulsive conditions,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7329–7337, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  28. G. Stamov, H. Akca, and I. Stamova, “Uncertain dynamic systems: analysis and applications,” Abstract and Applied Analysis, vol. 2013, Article ID 863060, 2 pages, 2013. View at Publisher · View at Google Scholar
  29. H. Li, X. Sun, H. R. Karimi, and B. Niu, “Dynamic output-feedback passivity control for fuzzy systems under variable sampling,” Mathematical Problems in Engineering, vol. 2013, Article ID 767093, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. Z. Xiang, S. Liu, and M. S. Mahmoud, “Robust H reliable control for uncertain switched neutral systems with distributed delays,” IMA Journal of Mathematical Control and Information, 2013. View at Publisher · View at Google Scholar
  31. Q. J. A. Khan, E. V. Krishnan, and M. A. Al-Lawatia, “A stage structure model for the growth of a population involving switching and cooperation,” ZAMM-Journal of Applied Mathematics and Mechanics, vol. 82, no. 2, pp. 125–135, 2002. View at Google Scholar · View at MathSciNet
  32. V. Azhmyakov and M. T. Angulo, “Applications of the strong approximability property to a class of affine switched systems and to relaxed differential equations with affine structure,” International Journal of Systems Science, vol. 42, no. 11, pp. 1899–1907, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  33. M. de la Sen, “On positivity of singular regular linear time-delay time-invariant systems subject to multiple internal and external incommensurate point delays,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 382–401, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  34. M. de la Sen, “About the positivity of a class of hybrid dynamic linear systems,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 852–868, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  35. M. de la Sen, “Total stability properties based on fixed point theory for a class of hybrid dynamic systems,” Fixed Point Theory and Applications, vol. 2009, Article ID 826438, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  36. M. de La Sen, “On the robust adaptive stabilization of a class of nominally first-order hybrid systems,” IEEE Transactions on Automatic Control, vol. 44, no. 3, pp. 597–602, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  37. M. de la Sen, “On some structures of stabilizing control laws for linear and time-invariant systems with bounded point delays and unmeasurable states,” International Journal of Control, vol. 59, no. 2, pp. 529–541, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  38. M. de la Sen and A. Ibeas, “Stability results for switched linear systems with constant discrete delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 543145, 28 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  39. M. de la Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 231710, 31 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  40. M. de la Sen, A. Ibeas, and S. Alonso-Quesada, “Asymptotic hyperstability of a class of linear systems under impulsive controls subject to an integral Popovian constraint,” Abstract and Applied Analysis, vol. 2013, Article ID 382762, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  41. V. M. Marchenko, “Observability of hybrid discrete-continuous time system,” Differential Equations, vol. 49, no. 11, pp. 1389–1404, 2013. View at Publisher · View at Google Scholar
  42. P. Niamsup, T. Rojsiraphisa, and M. Rajchakit, “Robust stability and stabilization of uncertain switched discrete-time systems,” Advances in Difference Equations, vol. 2012, article 134, 2012. View at Publisher · View at Google Scholar
  43. G. Rajchakit, “Stabilization of switched discrete-time systems with convex polytopic uncertainties,” Journal of Computational Analysis & Applications, vol. 16, no. 1, pp. 20–29, 2014. View at Google Scholar · View at MathSciNet
  44. M. A. Darwish and K. Sadarangani, “On existence and asymptotic stability of solutions of a functional-integral equation of fractional order,” Journal of Convex Analysis, vol. 17, no. 2, pp. 413–426, 2010. View at Google Scholar · View at MathSciNet
  45. M. A. Darwish and J. Henderson, “Existence and asymptotic stability of solutions of a perturbed quadratic fractional integral equation,” Fractional Calculus & Applied Analysis, vol. 12, no. 1, pp. 71–86, 2009. View at Google Scholar · View at MathSciNet